Ask an expert
Question

20 Jul 2010

Really weird problem at night
I am a psychiatric patient and I am tense all day. My doctor is having problems with getting me on the correct meds. However I get this horrible feeling where I feel half asleep and half wake and I feel like jellie and no sleeping pill helps. I am so upset because its a symptom hard to discribe.
Answer 304 views
Expert
Sleep Expert
Sleep expert

01 Jan 0001

I am sure that is part of your psychiatric condition, and I would not want to second-guess your psychiatrist about the cause.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20030 votes
Vote